Alert archive / California / Wind Advisories in 2009

Wind Advisory 55, NWS Los Angeles, CA

November 13, 2009

NWS Los Angeles, CA issued this wind advisory at Nov 13, 2009, 1:55 PM PST. It took effect at Nov 13, 2009, 2:00 PM PST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2009, 1:55 PM PST (21:55 UTC)
In effect from
Nov 13, 2009, 2:00 PM PST
Expired
Nov 14, 2009, 9:00 AM PST
In force
19 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 132155
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
155 PM PST FRI NOV 13 2009

...GUSTY WINDS AGAIN TONIGHT ACROSS THE SANTA YNEZ RANGE AS WELL AS THE
INTERSTATE 5 CORRIDOR...

...SUB-FREEZING TEMPERATURES AND AREAS OF FROST EXPECTED TONIGHT
ACROSS INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS WELL
AS THE ANTELOPE VALLEY...

.ANOTHER ROUND OF GUSTY NORTHERLY WINDS IS EXPECTED THROUGH THE
PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY AS WELL AS
THROUGH THE INTERSTATE 5 CORRIDOR. WINDS GUSTING UP TO 50 MPH ARE
POSSIBLE. 

ACROSS INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS WELL
AS THE ANTELOPE VALLEY...TEMPERATURES ARE EXPECTED TO DROP BELOW
FREEZING FOR AT LEAST TWO HOURS LATER TONIGHT WITH AREAS OF FROST
DEVELOPING.

CAZ037-038-059-140600-
/O.NEW.KLOX.FR.Y.0008.091114T1000Z-091114T1700Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...CUYAMA...
LANCASTER...PALMDALE
155 PM PST FRI NOV 13 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST
SATURDAY. 

TEMPERATURES WILL DROP BELOW FREEZING LATER TONIGHT ACROSS
PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST
TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...
WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES
SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS
SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

&&

$$

CAZ039-052-140600-
/O.NEW.KLOX.WI.Y.0055.091113T2200Z-091114T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
155 PM PST FRI NOV 13 2009

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SATURDAY. 

NORTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED
TONIGHT THROUGH THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ053-054-140600-
/O.NEW.KLOX.WI.Y.0055.091113T2200Z-091114T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
155 PM PST FRI NOV 13 2009

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST SATURDAY. 

NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE
EXPECTED TONIGHT THROUGH THE INTERSTATE 5 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WOFFORD
4 follow-up statements
000 
WWUS76 KLOX 140436
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
836 PM PST FRI NOV 13 2009

...GUSTY WINDS AGAIN TONIGHT ACROSS THE SANTA YNEZ RANGE AS WELL
AS THE INTERSTATE 5 CORRIDOR...

...SUB-FREEZING TEMPERATURES AND AREAS OF FROST EXPECTED EACH
NIGHT THROUGH MONDAY ACROSS INTERIOR SAN LUIS OBISPO AND SANTA
BARBARA COUNTIES AS WELL AS THE ANTELOPE VALLEY...

.ANOTHER ROUND OF GUSTY NORTHERLY WINDS IS EXPECTED THROUGH THE
PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY AS WELL AS
THROUGH THE INTERSTATE 5 CORRIDOR. WINDS GUSTING UP TO 50 MPH ARE
POSSIBLE.

ACROSS INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS
WELL AS THE ANTELOPE VALLEY...TEMPERATURES ARE EXPECTED TO DROP
BELOW FREEZING FOR AT LEAST TWO HOURS LATER TONIGHT WITH AREAS OF
FROST DEVELOPING. A PERIOD OF FREEZING TEMPERATURES AS LOW AS THE
MID 20S WILL BE POSSIBLE OVER THE SAN LUIS OBISPO COUNTY INTERIOR
VALLEYS AND ANTELOPE VALLEY SATURDAY NIGHT AND SUNDAY NIGHT.

CAZ037-141245-
/O.NEW.KLOX.FZ.A.0004.091115T1000Z-091116T1700Z/
/O.CON.KLOX.FR.Y.0008.091114T1000Z-091114T1700Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO
836 PM PST FRI NOV 13 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST
SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH MONDAY MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM
2 AM TO 9 AM PST SATURDAY. 

TEMPERATURES WILL DROP BELOW FREEZING LATER TONIGHT ACROSS
PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING.

WITH VERY DRY AIR AND LIGHT WINDS...GOOD RADIATIONAL COOLING WILL
CONTRIBUTE TO EVEN COLDER TEMPERATURES SATURDAY NIGHT AND SUNDAY
NIGHT...WITH READINGS POSSIBLY FALLING AS LOW AS THE MID 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST
TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...
WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES
SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS
SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL
BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ059-141245-
/O.NEW.KLOX.FZ.A.0004.091115T1000Z-091116T1700Z/
/O.CON.KLOX.FR.Y.0008.091114T1000Z-091114T1700Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
836 PM PST FRI NOV 13 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST
SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH MONDAY MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM
2 AM TO 9 AM PST SATURDAY. 

TEMPERATURES WILL DROP BELOW FREEZING LATER TONIGHT ACROSS
PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING.

WITH VERY DRY AIR AND LIGHT WINDS...GOOD RADIATIONAL COOLING WILL
CONTRIBUTE TO EVEN COLDER TEMPERATURES SATURDAY NIGHT AND SUNDAY
NIGHT...WITH READINGS POSSIBLY FALLING AS LOW AS THE MID 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST
TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...
WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES
SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS
SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL
BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ038-141245-
/O.CON.KLOX.FR.Y.0008.091114T1000Z-091114T1700Z/
CUYAMA VALLEY-
INCLUDING THE CITY OF...CUYAMA
836 PM PST FRI NOV 13 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST
SATURDAY. 

TEMPERATURES WILL DROP BELOW FREEZING LATER TONIGHT ACROSS
PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST
TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...
WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES
SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS
SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

&&

$$

CAZ039-052-141100-
/O.CON.KLOX.WI.Y.0055.000000T0000Z-091114T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
836 PM PST FRI NOV 13 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY. 

NORTH WINDS 20 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED
TONIGHT BELOW AND THROUGH THE PASSES AND CANYONS OF THE SANTA YNEZ
RANGE OVERNIGHT. WINDS ARE EXPECTED TO DIMINISH SOME LATE
TONIGHT...BUT MAY INCREASE AGAIN BY SATURDAY EVENING WITH THE
NEED FOR ADDITIONAL WIND ADVISORIES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ053-054-141245-
/O.CON.KLOX.WI.Y.0055.000000T0000Z-091114T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
836 PM PST FRI NOV 13 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY. 

NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE
EXPECTED TONIGHT MAINLY THROUGH THE INTERSTATE 5 CORRIDOR. WINDS
SHOULD DIMINISH SOME LATER SATURDAY MORNING BUT MAY INCREASE AGAIN
BY SATURDAY EVENING WITH THE NEED FOR ADDITIONAL WIND ADVISORIES
POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SIRARD
000 
WWUS76 KLOX 141059
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
259 AM PST SAT NOV 14 2009

...GUSTY WINDS CONTINUED THIS MORNING ACROSS THE INTERSTATE 5
CORRIDOR...

...SUB-FREEZING TEMPERATURES AND AREAS OF FROST EXPECTED EACH
NIGHT THROUGH SUNDAY NIGHT ACROSS INTERIOR SAN LUIS OBISPO AND
SANTA BARBARA COUNTIES AS WELL AS THE ANTELOPE VALLEY...

.GUSTY NORTHWEST TO NORTH WINDS CONTINUED ACROSS THE INTERSTATE 5
CORRIDOR THIS MORNING...WHILE WINDS HAVE BEGUN TO DIMINISH 
THROUGH AND BELOW THE PASSES AND CANYONS OF SOUTHERN SANTA BARBARA
COUNTY. WINDS ARE EXPECTED TO DECREASE ACROSS THE INTERSTATE 5
CORRIDOR LATER THIS MORNING.

GUSTY NORTHWEST TO NORTH WINDS WILL LIKELY DEVELOP THROUGH AND
BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE AGAIN THIS
EVENING AND CONTINUE FOR MUCH OF THE NIGHT. ACROSS THE MOUNTAINS
OF LOS ANGELES AND VENTURA COUNTIES...GUSTY NORTHWEST TO NORTH
WINDS WILL LIKELY INCREASE AGAIN THIS EVENING...,MAINLY THROUGH
THE INTERSTATE 5 CORRIDOR...THEN WINDS SHOULD BECOME MORE
WIDESPREAD AS THEY SHIFT TO A MORE NORTHEASTERLY DIRECTION LATE
TONIGHT OR SUNDAY MORNING. WIND ADVISORIES MAY BE NEEDED AGAIN IN
THESE AREAS.

ACROSS INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS
WELL AS ACROSS THE ANTELOPE VALLEY...TEMPERATURES ARE EXPECTED TO
BE BELOW FREEZING FOR AT LEAST TWO HOURS EARLY THIS MORNING...
WITH AREAS OF FROST DEVELOPING. A PERIOD OF FREEZING TEMPERATURES
AS LOW AS THE MID 20S WILL BE POSSIBLE OVER THE SAN LUIS OBISPO
COUNTY INTERIOR VALLEYS AND ANTELOPE VALLEY SATURDAY NIGHT AND
SUNDAY NIGHT.

CAZ039-052-141200-
/O.EXP.KLOX.WI.Y.0055.000000T0000Z-091114T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
259 AM PST SAT NOV 14 2009

...WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. 

WINDS HAVE BEGUN TO DIMINISH ACROSS THE AREA...SO WIND ADVISORIES
WILL BE ALLOWED TO EXPIRE. GUSTY NORTH WINDS ARE EXPECTED TO
REDEVELOP THIS EVENING AND CONTINUE THROUGH MUCH OF THE
NIGHT...AND WIND ADVISORIES MAY BE NEEDED ONCE AGAIN.

$$

CAZ037-141700-
/O.CON.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/
/O.CON.KLOX.FZ.A.0004.091115T1000Z-091116T1700Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO
259 AM PST SAT NOV 14 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING. 

TEMPERATURES WILL DROP BELOW FREEZING EARLY THIS MORNING ACROSS
PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING.

WITH VERY DRY AIR AND LIGHT WINDS...GOOD RADIATIONAL COOLING WILL
CONTRIBUTE TO EVEN COLDER TEMPERATURES TONIGHT AND SUNDAY
NIGHT...WITH READINGS POSSIBLY FALLING AS LOW AS THE MID 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST
TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...
WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES
SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS
SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL
BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ059-141700-
/O.CON.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/
/O.CON.KLOX.FZ.A.0004.091115T1000Z-091116T1700Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
259 AM PST SAT NOV 14 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING. 

TEMPERATURES WILL DROP BELOW FREEZING EARLY THIS MORNING ACROSS
PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING.

WITH VERY DRY AIR AND LIGHT WINDS...GOOD RADIATIONAL COOLING WILL
CONTRIBUTE TO EVEN COLDER TEMPERATURES TONIGHT AND SUNDAY
NIGHT...WITH READINGS POSSIBLY FALLING AS LOW AS THE MID 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST
TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 +AND 32 DEGREES...
WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES
SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS
SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL
BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ038-141700-
/O.CON.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/
CUYAMA VALLEY-
INCLUDING THE CITY OF...CUYAMA
259 AM PST SAT NOV 14 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

TEMPERATURES WILL DROP BELOW FREEZING EARLY THIS MORNING ACROSS
PORTIONS OF THE ADVISORY AREA WITH AREAS OF FROST DEVELOPING.

FROST IS LIKELY TO DEVELOP AGAIN TONIGHT AND SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST
TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...
WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES
SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS
SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE.

&&

$$

CAZ053-054-141700-
/O.CON.KLOX.WI.Y.0055.000000T0000Z-091114T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
259 AM PST SAT NOV 14 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE
EXPECTED THROUGH MID MORNING THROUGH THE INTERSTATE 5 CORRIDOR.
WINDS SHOULD DIMINISH SOME LATER SATURDAY MORNING BUT MAY INCREASE
AGAIN BY THIS EVENING WITH THE NEED FOR ADDITIONAL WIND ADVISORIES
POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DB/KAPLAN
000 
WWUS76 KLOX 141712
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
912 AM PST SAT NOV 14 2009

...SUB-FREEZING TEMPERATURES LIKELY TONIGHT AND SUNDAY NIGHT ACROSS
INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS WELL AS THE
ANTELOPE VALLEY...

.GUSTY NORTHWEST TO NORTH WINDS WILL LIKELY REDEVELOP THROUGH AND
BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE THIS EVENING AND
PERSIST THROUGH THE NIGHT. ACROSS THE MOUNTAINS OF LOS ANGELES
AND VENTURA COUNTIES...GUSTY NORTHWEST TO NORTH WINDS WILL LIKELY
INCREASE AGAIN THIS EVENING......MAINLY THROUGH THE INTERSTATE 5
CORRIDOR...THEN WINDS SHOULD BECOME MORE WIDESPREAD AS THEY SHIFT
TO A MORE NORTHEASTERLY DIRECTION LATE TONIGHT OR SUNDAY MORNING.
WIND ADVISORIES MAY BE NEEDED AGAIN IN THESE AREAS.

WITH VERY DRY AIR...AND LIGHT WINDS OVER INTERIOR SAN LUIS OBISPO
AND SANTA BARBARA COUNTIES AS WELL AS THE ANTELOPE
VALLEY...FREEZING TEMPERATURES ARE LIKELY TONIGHT AND SUNDAY
NIGHT.

CAZ037-059-150115-
/O.EXP.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/
/O.CON.KLOX.FZ.A.0004.091115T1000Z-091116T1700Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-ANTELOPE VALLEY-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...LANCASTER...
PALMDALE
912 AM PST SAT NOV 14 2009

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...
...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS
IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. 

TEMPERATURES WILL POSSIBLY FALL INTO THE MIDDLE 20S TONIGHT AND
AGAIN SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL
BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ038-141815-
/O.EXP.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/
CUYAMA VALLEY-
INCLUDING THE CITY OF...CUYAMA
912 AM PST SAT NOV 14 2009

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 



$$

CAZ053-054-141815-
/O.EXP.KLOX.WI.Y.0055.000000T0000Z-091114T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
912 AM PST SAT NOV 14 2009

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

AREAS OF NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL
PERSIST THROUGH THE REMAINDER OF THE DAY. WIND ADVISORY CONDITIONS
MAY REDEVELOP TONIGHT WITH NORTHWEST TO NORTH WINDS TONIGHT BECOMING
NORTHEAST SUNDAY MORNING.

$$
000 
WWUS76 KLOX 141738 CCA
NPWLOX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
936 AM PST SAT NOV 14 2009

...SUB-FREEZING TEMPERATURES LIKELY TONIGHT AND SUNDAY NIGHT ACROSS
INTERIOR SAN LUIS OBISPO AS WELL AS THE ANTELOPE VALLEY...

.GUSTY NORTHWEST TO NORTH WINDS WILL LIKELY REDEVELOP THROUGH AND
BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE THIS EVENING AND
PERSIST THROUGH THE NIGHT. ACROSS THE MOUNTAINS OF LOS ANGELES
AND VENTURA COUNTIES...GUSTY NORTHWEST TO NORTH WINDS WILL LIKELY
INCREASE AGAIN THIS EVENING...MAINLY THROUGH THE INTERSTATE 5
CORRIDOR...THEN WINDS SHOULD BECOME MORE WIDESPREAD AS THEY SHIFT
TO A MORE NORTHEASTERLY DIRECTION LATE TONIGHT OR SUNDAY MORNING.
WIND ADVISORIES MAY BE NEEDED AGAIN IN THESE AREAS.

WITH VERY DRY AIR...AND LIGHT WINDS OVER INTERIOR SAN LUIS OBISPO
AS WELL AS THE ANTELOPE VALLEY...FREEZING TEMPERATURES ARE LIKELY
TONIGHT AND SUNDAY NIGHT.

CAZ037-059-150115-
/O.EXP.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/
/O.CON.KLOX.FZ.A.0004.091115T1000Z-091116T1700Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-ANTELOPE VALLEY-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...LANCASTER...
PALMDALE
936 AM PST SAT NOV 14 2009

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...
...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS
IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. 

TEMPERATURES WILL POSSIBLY FALL INTO THE MIDDLE 20S TONIGHT AND
AGAIN SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL
BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE
CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ038-141815-
/O.EXP.KLOX.FR.Y.0008.000000T0000Z-091114T1700Z/
CUYAMA VALLEY-
INCLUDING THE CITY OF...CUYAMA
936 AM PST SAT NOV 14 2009

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 



$$

CAZ053-054-141815-
/O.EXP.KLOX.WI.Y.0055.000000T0000Z-091114T1700Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
936 AM PST SAT NOV 14 2009

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

AREAS OF NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL
PERSIST THROUGH THE REMAINDER OF THE DAY. WIND ADVISORY CONDITIONS
MAY REDEVELOP TONIGHT WITH NORTHWEST TO NORTH WINDS TONIGHT BECOMING
NORTHEAST SUNDAY MORNING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 13, 12:40 PM PST, 1 hour 15 minutes earlier.

Area forecast discussion, Nov 13, 12:40 PM PST, 1 hour 15 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1240 PM PST FRI NOV 13 2009

NEW AVIATION DISCUSSION

.SYNOPSIS...LOW PRESSURE WILL BE REPLACED BY A RIDGE OF HIGH
PRESSURE BRINGING DRY AND WARMER TEMPERATURES SUNDAY THROUGH
TUESDAY. COOLING WILL TAKE PLACE BY MID WEEK AS A TROUGH APPROACHES
THE WEST COAST. THIS SYSTEM COULD BRING RAIN TO NORTHERN SECTIONS.

&&

.SHORT TERM (TODAY-SUN)...A COLD FRONT THAT MOVED THROUGH THE AREA
LAST NIGHT IS NOW TO OUR EAST WITH DRIER AIR AND SUBSIDENCE NOW
TAKING HOLD. DECENT NORTHERLY FLOW WILL BRING SOME GUSTY WINDS TO
PORTIONS OF THE AREA TODAY, INCLUDING SRN SBA COUNTY AND THE
MOUNTAINS, HOWEVER WINDS HAVE DROPPED BELOW ADVISORY LEVELS IN MOST
AREAS AND THE WIND ADVISORY WAS ALLOWED TO EXPIRE AT 9 AM. SHOULD BE
A COOL DAY TODAY WITH HIGHS MOSTLY IN THE 60S AT LOWER ELEVATIONS
UNDER SUNNY SKIES. NOT SEEING TOO MANY DISCREPANCIES IN THE MODELS
TODAY FROM EARLIER RUNS SO FORECAST SHOULD REMAIN LARGELY UNCHANGED
WITH THE AFTERNOON UPDATE.

...REMAINDER FROM PREVIOUS DISCUSSION...

ANOTHER SHORT WAVE WILL DROP INTO THE FCST AREA FROM THE NW LATER
TODAY. INCREASED SUBSIDENCE AND SOME COLD AIR ADVECTION BEHIND THIS
SHORT WAVE WILL LIKELY MAKE FOR GUSTY WINDS TONIGHT THROUGH THE I5
CORRIDOR...AND THROUGH AND BELOW PASSES AND CANYONS IN THE SANTA
YNEZ RANGE...PROBABLY TO ADVISORY LEVELS. ONCE AGAIN TONIGHT THERE
WILL LIKELY BE AREAS OF FROST IN WIND SHELTERED PORTIONS OF THE
INTERIOR VLYS OF SLO AND SBA COUNTIES AND THE ANTELOPE VALLEY.

THE NWLY UPPER FLOW ACROSS THE REGION WILL REMAIN BROADLY CYCLONIC
ON SAT...AND IT WILL CONTINUE TO BE COOL ACROSS THE FCST AREA WITH
PTLY CLOUDY SKIES. AS AN UPPER TROUGH OVER THE PAC NW DIGS INTO THE
GREAT BASIN ON SATURDAY...ANOTHER VORT LOBE WILL SWEEP THROUGH THE
REGION...CAUSING AN INCREASE IN SUBSIDENCE AGAIN SATURDAY EVENING.
THIS SHOULD MAKE FOR ANOTHER ROUND OF GUSTY WINDS THRU THE I5
CORRIDOR AND THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ
RANGE SATURDAY EVENING. HOWEVER...THE LOW LVL GRADS WILL SHIFT TO A
MORE NELY DIRECTION RATHER QUICKLY LATE SAT NIGHT/SUN MORNING. THIS
SHOULD CAUSE SOME GUSTY NELY WINDS ACROSS THE MTNS AND VLYS OF L.A.
AND VTU COUNTIES...AND POSSIBLY PORTIONS OF THE COASTAL PLAIN.

WHERE THE WIND DROPS OFF...SAT NIGHT WILL BE VERY CHILLY. THERE MAY
A KILLING FREEZE IN THE ANTELOPE VALLEY...AND THERE COULD BE WDSPRD
FROST AND LOCAL KILLING FREEZES ACROSS THE INTERIOR VLYS OF SLO AND
SBA COUNTIES. FREEZE WATCHES MAY HAVE TO BE ISSUED AT LEAST FOR THE
ANTELOPE VALLEY. THERE COULD EVEN BE LOCAL FROST ON THE CENTRAL
COAST AWAY FROM THE BEACHES AND IN WIND SHELTERED INTERIOR VALLEYS
OF VTU COUNTY. WITH THE OFFSHORE FLOW AND RISING HEIGHTS...MAX TEMPS
WILL BEGIN TO REBOUND ON SUNDAY...ESPECIALLY IN CSTL AND VALLEY
AREAS.

.LONG TERM (MON-THU)...THERE WILL BE ANOTHER ROUND OF GUSTY NE WINDS
AGAIN SUN NIGHT/MON...MAINLY ACROSS L.A. AND VTU COUNTIES...WITH
SOME ADDITIONAL WARMING IN MOST AREAS ON MONDAY. SUNDAY NIGHT WILL
BE QUITE COLD ONCE AGAIN...WITH AREAS OF FROST OR FREEZES IN THE
ANTELOPE VALLEY...AND WIND SHELTERED INTERIOR VLYS OF SLO AND SBA
COUNTIES. THERE COULD AGAIN BE LOCAL FROST ON THE CENTRAL COAST AWAY
FROM THE BEACHES AND IN WIND SHELTERED INTERIOR VALLEYS OF VTU
COUNTY. SOME ADDITIONAL WARMING IS EXPECTED ON MONDAY. WEAK OFFSHORE
FLOW AND WEAK RIDGING SHOULD KEEP TEMPS ABOVE NORMAL ACROSS THE AREA
ON TUE. A TROUGH WILL APCH THE W CST TUE NIGHT AND WED...POSSIBLY
CAUSING STRATUS TO RETURN TO COASTAL AREAS...AND BRINGING SOME
COOLING TO THE REGION. THERE IS A SLIGHT CHANCE OF RAIN WED AND WED
NIGHT...MAINLY N OF PT CONCEPTION...THEN A ZONAL FLOW PATTERN SETS
UP LATER IN THE WEEK WITH THE MAIN STORM TRACK JUST N OF THE FCST
AREA.

&&

.AVIATION...13/2040Z.
CLEAR SKIES ARE EXPECTED FOR THE NEXT 24 HOURS. HOWEVER...THERE IS A
CHANCE OF SOME CLOUDS SPREADING INTO THE VALLEYS OF LOS ANGELES
COUNTY. SO THERE IS SOME DOUBT CONCERNING THE KBUR TAF.

KLAX...GOOD CONFIDENCE IN THE 18Z TAF.

KBUR...FAIR CONFIDENCE IN THE 18Z TAF...A 30 PERCENT CHANCE OF MVFR
CEILINGS MOVING IN SOMETIME OVERNIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...WOFFORD/BRUNO
AVIATION...SWEET
SYNOPSIS...HOFFER/DB

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 13, 6:00 AM PST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST FRI NOV 13 2009

CAZ034>041-044>046-051>054-059-087-088-547-548-141400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST FRI NOV 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY
THERE WILL BE AREAS OF FROST IN THE INTERIOR VALLEYS OF SAN LUIS
OBISPO COUNTY EARLY THIS MORNING.

NORTHWEST WINDS 20 TO 30 KNOTS WILL GUSTS TO 35 TO 40 KNOTS WILL
AFFECT THE OUTER WATERS THROUGH THIS EVENING...AND GALE WARNINGS ARE
IN EFFECT.

ADVISORY STRENGTH NORTHWEST TO NORTH WINDS WILL AFFECT THE SANTA
YNEZ RANGE EARLY THIS MORNING. GUSTY WINDS WILL AFFECT THE
INTERSTATE 5 CORRIDOR TODAY AND TONIGHT...AND WILL LIKELY
DEVELOP ON THE CENTRAL COAST THIS AFTERNOON. EXPECT ANOTHER ROUND
OF GUSTY WINDS ACROSS THE SANTA YNEZ RANGE TONIGHT.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE CENTRAL COAST SATURDAY
AFTERNOON AND EVENING...AND THE INTERSTATE 5 CORRIDOR AND THE SANTA
YNEZ RANGE AGAIN SATURDAY MORNING AND AGAIN SATURDAY NIGHT.

WINDS WILL TURN TO A MORE NORTHEASTERLY DIRECTION LATER SATURDAY
NIGHT...WITH GUSTY WINDS AFFECTING THE MOUNTAINS AND VALLEYS OF LOS
ANGELES AND VENTURA COUNTIES AT TIMES SUNDAY MORNING...AND AGAIN
LATE SUNDAY NIGHT AND MONDAY MORNING. THERE WILL ALSO BE THE
POTENTIAL FOR A KILLING FREEZE SATURDAY NIGHT AND SUNDAY NIGHT OVER
THE ANTELOPE VALLEY AND THE INTERIOR VALLEYS OF SAN LUIS OBISPO AND
SANTA BARBARA COUNTIES. AT LEAST PATCHY FROST IS LIKELY ON THE
CENTRAL COAST AWAY FROM THE BEACHES...AND THE WIND SHELTERED VALLEYS
OF VENTURA COUNTY SUCH AS THE OJAI VALLEY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DB

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 11:32 PM PSTAreal Flood AdvisoryLOXLos Angeles41 min
Nov 13, 4:48 AM PSTFrost AdvisoryLOX4 hr
Nov 13, 1:55 PM PSTFrost AdvisoryLOXSanta Barbara19 hr
Nov 13, 3:52 PM PSTFire Weather WatchLOXLos Angeles24 hr

Nearby

Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.